Bulletin of the American Mathematical Society

Review: T. J. I' A. Bromwich, Quadratic Forms and their Classification by Means of Invariant Factors

Maxime Bôcher

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 14, Number 4 (1908), 194-195.

Dates
First available: 2 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183419616

Citation

Bôcher, Maxime. Review: T. J. I' A. Bromwich, Quadratic Forms and their Classification by Means of Invariant Factors . Bulletin of the American Mathematical Society 14 (1908), no. 4, 194--195. http://projecteuclid.org/euclid.bams/1183419616.


Export citation